MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; BASE UNITS AND ADAPTERS
Model Number A2009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tolerances on the mayfield ultra 360 patient positioning system (a2009) was off and the unit was slipping.The facility has not reported if there was patient involvement, injury or surgical delay relative to this event.
 
Additional Manufacturer Narrative
The ultra 360 patient positioning system (a2009) was returned for evaluation: failure analysis: the unit was received with an extra upper handle assembly from another unit.The extra upper handle will be returned to the customer unrepaired.Unit received had the upper and lower handles adjusted to bring them back into tolerance from not holding properly.Both shock cushions, ¼ inch pin, and adjustment wrench were replaced from being worn.Unit was received without the standard adaptor and tri-star adaptor.The unit was tested with a new standard adapter, but will be returned to the customer with the handle open.Root cause analysis: complaint has been confirmed via inspection of the unit.However, service & repairs could not duplicate slipping, but found that the handles were out of adjustment and not holding properly.The handles required readjustment and the unit required replacement of worn components.Probable root cause is routine use and wear.This unit is beyond integra¿s 7 years recommended life cycle (manufactured 2011).No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14627930
Report Number3004608878-2022-00120
Device Sequence Number14721980
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown